It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12Showing 1 - 20 of 234 for 150 over 100. (0.113 seconds)


... worked for me before I switched to amlodipine. I am not able to recollect why my doc switched me to amlodipine at the moment as its been over a year and half back. ... (3 replies)
... been dealing with very strange blood pressure . I currently am 30 years old and have been diagnosed with high blood pressure and atrial fibrillation . Over 3 years ago. My doc has changed my blood pressure medications several times over the years. ... (0 replies)
... I started taking Aderall about three months ago, 15mg per day. Since then I noticed my blood pressure spiked, getting as high as 152 over 106. My diastolic is consistently over 100. ... (4 replies)

... i am 24yrs old have had high blood pressure for about 14 months runs about 165 over 110 without medication 150 over 100 with meds. my dad had a heart attack at 25 and had ischemic heart disease he had his aortic vaulve put in at 27. also had ekg which was normal. ... (0 replies)
... I remember I took it few years ago and I got a high reading (150 over 100) is that related to Centrum or it was a coincidence? (12 replies)
... I have been on Micardis\HCT for seven months. I also have anxiety problems, taking .5 mil xanax twice a day. Increasingly, when I become active physically in almost the slightest way, my bp goes to 140 or 150 over 100 to 120 and my pulse goes to 100-120 and I feel like heat exhaustion feels. Been to er twice and regular doctor many times, er says anxiety is the problem. Doc... (9 replies)
... cause of my fatigue and impaired concentration. When I took Cozaar off I felt that my concentration has improved but again after 2 days my blood pressure became 150 over 100 which caused a feeling that makes me unable to work. ... (8 replies)
... Ive gained about 3 lbs. BP was 150 over 100 but now 130 over 80 to 90 range. ... (1 replies)
... Smoking introduces over 100 different, possibly harmful chemicals into your metabolism. Not exercising? ... (6 replies)
... If the bottom number is over 100 it's bad. At least that's what my physical therapist told me... ... (4 replies)
... Thanks for your response and if does give me a better picture of what's going on. I feel for you, as I have somewhat similiar circumstances. So it sounds like you definitely have hyperparathyroidism? or no? and you continue to take meds for it? Have you ever been checked for vascular problems? such as possibly vascular spasms? or vascular peripheral disease? Do you take... (12 replies)
... hot. I felt uncomfortable and that something just wasn't right. I laid on the bed for a little while and decided to take my pressure since I hadn't done so for over a year. I figured, my readings were staying consistent, why obsess. ... (12 replies)
... I take 25mg of atenolol 2 times a day but It doesn't seem to do anything for my blood pressure. I have also began the bad habit of taking my blood pressure over and over again every day. I spoke to my doctor about switching the Atenolol and he put me on 50mg of Metoprolol Succ ER about a month ago. ... (0 replies)
... In the morning it is normal and then rises to about 150 over 95. If I panic it goes even higher to 170 over 100 but that is with a panic response. I started taking xanex for that a couple of months ago also. ... (28 replies)
... Hi, I'm 36 old athlete and never had problems with blood pressure. Week ago over night, I've got reading of 140-150/80-100. Also my heart is arrhythmic. The only thing that is different is that last 10 days i was on physical therapy ( treated with laser, ultrasound and tens) for my left shoulder and right foot. Does anyone notice negative implications from... (0 replies)
... I took Cozaar (brand name) and losartan for several years, and it worked very well with no side effects that I could tell. I loved it. However, in the past few years, it just stopped working - completely. No matter how much I took, it was like taking a sugar pill. And my BP went soaring. (Like the price of that stuff, even the generic!!) And the higher doses (100mg and above)... (5 replies)
... My GP rx'ed Losartan Potassium 100 mg. one tab per day about two months ago. ... (5 replies)
... In the past year I have lost over 100#s and feel great. I eat nothing but healthy foods and get lots of rest. Here is my question. For the past several months my blood pressure has been running almost a constant 110/65. About 5 days ago it jumped up to 150/105 and has remained there. I exercise regularly 1-2 hours four to five times a week. What may cause this sudden... (2 replies)
... I do not take any medication other than the Bp meds, but I do have a mirena IUD which releases progesterone over a period of 5 years. Has anyone ever heard of this maybe causing blood pressure problems? ... (3 replies)
... I was diagnosed with mild hypertension a few months ago and was prescribed with a Beta blocker and it made my life hell. I was off the meds for a while and started using alternatives such as Hawthorn and Celery to calm my pressure. It worked for a while with blood pressure maintained around 83-90/136-140. That was until I went for check up today which seen my blood pressure... (0 replies)


Associated Tags: aderall, high blood pressure, tens

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 12

All times are GMT -7. The time now is 05:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!